Citation:
F. S. Myshakov, “An Analog of the Valiron–Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros”, Mat. Zametki, 96:5 (2014), 794–798; Math. Notes, 96:5 (2014), 831–835
\Bibitem{Mys14}
\by F.~S.~Myshakov
\paper An Analog of the Valiron--Goldberg Theorem under a Restriction Condition on the Averaged Counting Function of Zeros
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 5
\pages 794--798
\mathnet{http://mi.mathnet.ru/mzm10538}
\crossref{https://doi.org/10.4213/mzm10538}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3343643}
\zmath{https://zbmath.org/?q=an:06435049}
\elib{https://elibrary.ru/item.asp?id=22834444}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 831--835
\crossref{https://doi.org/10.1134/S0001434614110194}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000347032700019}
\elib{https://elibrary.ru/item.asp?id=24022928}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919913800}
Linking options:
https://www.mathnet.ru/eng/mzm10538
https://doi.org/10.4213/mzm10538
https://www.mathnet.ru/eng/mzm/v96/i5/p794
This publication is cited in the following 2 articles:
V. B. Sherstyukov, “Asymptotic properties of entire functions with given laws of distribution of zeros”, J. Math. Sci. (N. Y.), 257:2 (2021), 246–272
G. G. Braichev, V. B. Sherstyukov, “Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets”, J. Math. Sci., 250:3 (2020), 419–453